Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 43, NWS Melbourne, FL

May 27, 2011Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 27, 2011, 5:29 PM EDT for Orange County, Osceola County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 5:29 PM EDT (21:29 UTC)
Expired
May 27, 2011, 6:09 PM EDT
In force
40 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:37 PM EDTHAIL 12 W Buena Ventura Lakes, FLQUARTER-SIZED HAIL REPORTED IN MILL RUN RESIDENTIAL DEVELOPMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WUUS52 KMLB 272129
SVRMLB
FLC095-097-272230-
/O.NEW.KMLB.SV.W.0043.110527T2129Z-110527T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
529 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ORANGE COUNTY IN FLORIDA
  NORTH CENTRAL OSCEOLA COUNTY IN FLORIDA

* UNTIL 630 PM EDT.

* AT 526 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  BUENA VENTURA LAKES...AND NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  ORLANDO INTERNATIONAL AIRPORT...EAST LAKE TOHO...SAINT CLOUD AND
  NARCOOSSEE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2847 8120 2824 8116 2822 8151 2840 8150
TIME...MOT...LOC 2128Z 296DEG 7KT 2833 8138

$$
BOWEN
2 follow-up statements
173 
WWUS52 KMLB 272149
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
549 PM EDT FRI MAY 27 2011

FLC095-097-272230-
/O.CON.KMLB.SV.W.0043.000000T0000Z-110527T2230Z/
OSCEOLA-ORANGE-
549 PM EDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR BUENA VENTURA LAKES...AND NEARLY 
STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
KISSIMMEE...SAINT CLOUD...REPTILE WORLD...PINE GROVE AND NARCOOSSEE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED
IN KISSIMMEE WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2847 8120 2824 8116 2822 8151 2840 8150
TIME...MOT...LOC 2146Z 296DEG 7KT 2831 8134

$$
BOWEN
815 
WWUS52 KMLB 272209
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
609 PM EDT FRI MAY 27 2011

FLC095-097-272218-
/O.CAN.KMLB.SV.W.0043.000000T0000Z-110527T2230Z/
OSCEOLA-ORANGE-
609 PM EDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES IS CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING PRODUCED 1 INCH HAIL AT 
535 PM BUT HAS WEAKENED AND IS NO LONGER CAPABLE OF PRODUCING LARGE 
HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS BEEN 
CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES WILL 
CONTINUE TO BE POSSIBLE.

LAT...LON 2847 8120 2824 8116 2822 8151 2840 8150
TIME...MOT...LOC 2208Z 296DEG 7KT 2829 8130

$$
BOWEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:45 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 27, 2:45 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
245 PM EDT FRI MAY 27 2011

.DISCUSSION...

...ONSHORE FLOW REGIME TO DEVELOP NEXT WEEK...

TONIGHT/SATURDAY...UPPER LEVEL TROUGH WILL PUSH OFF OF THE EAST
COAST OF FLORIDA BY EARLY THIS EVENING AND THEN WILL WEAKEN
OFFSHORE. SCATTERED CONVECTION FROM BOUNDARY COLLISIONS OVER THE
INTERIOR WILL PUSH SLOWLY EASTWARD AND MAY BE ABLE TO REACH THE
COAST AFTER SUNSET SO WILL LEAVE A SLIGHT CHANCE OF RAIN IN FOR THIS
EVENING. LOWS WILL RANGE FROM THE UPPER 60S TO LOW 70S LATE TONIGHT.

SFC HIGH PRESSURE RIDGE OVER CENTRAL FLORIDA WILL BUILD BACK
NORTHWARD WITH A MORE PREVAILING EASTERLY FLOW DEVELOPING ACROSS THE
AREA IN THE LOW LEVELS. LINGERING MARGINAL MOISTURE VALUES WILL
REMAIN OVER THE AREA...HOWEVER NOT EXPECTING ANY UPPER LEVEL SUPPORT
TO AID IN LIFT TOMORROW SO WILL REDUCE RAIN CHANCES TO 20 PERCENT.
INITIATION OF ANY ISOLATED CONVECTION WILL OCCUR ALONG THE EAST
COAST SEA BREEZE AS IT MOVES INLAND AND TOWARD WEST CENTRAL FLORIDA
WHERE IT WILL COLLIDE WITH THE WEST COAST BREEZE LATE IN THE DAY.
HIGHS WILL STILL RANGE AROUND THE MID/UPPER 80S ALONG THE COAST TO
LOW 90S INLAND.

SUN-FRI...RIDGE ALOFT WILL CONTINUE TO BUILD IN FROM GULF OVER THE
SE STATES EARLY NEXT WEEK WHILE TROF AXIS LINGERS TO THE SOUTH.
SURFACE RIDGE WITH AXIS NORTH OF FLORIDA WILL STRENGTHEN WITH DEEP
LYR ONSHORE FLOW PLACING THE EAST COAST IN A LATE NIGHT/EARLY
MORNING COASTAL SHOWER REGIME...WITH LATE MORNING-EARLY AFTERNOON
SHOWERS AND A FEW TS PSBL OVER THE INTR. HIGHS GENERALLY 90F TO L90S
INLAND AND M/U80S COAST. LOWS UPPER 60S INLAND AND L-M70S COASTAL
AND EVEN SOME U70S ALONG THE IMMEDIATE TREASURE COAST IN ST LUCIE
AND MARTIN COS.

INCREASING ONSHORE FLOW WITH LENGTHENING FETCH DURING THE HOLIDAY
WEEKEND AND WELL INTO NEXT WEEK WILL INCREASE THE RIP CURRENT DANGER
AT EAST CENTRAL FLORIDA BEACHES.

&&

.AVIATION...SCT SHRA/TSRA ACTIVITY WILL CONTINUE TO CREATE TEMPO
IFR/MVFR CONDS WITH INLAND MOVING SEA BREEZE BOUNDARIES. THIS
ACTIVITY WILL MAINLY BE LIMITED TO THE INTERIOR AFT 21Z...HOWEVER A
FEW STORMS MAY BE ABLE TO PUSH BACK TOWARD THE COAST AFTER SUNSET.
AFTER MIDNIGHT VFR CONDS WILL RETURN. CONVECTION IS EXPECTED TO BE
MORE ISOLATED SATURDAY AFT BUT WILL CONTINUE TO HAVE THE POTENTIAL
TO PRODUCE TEMPO IFR/MVFR CONDS LATER IN THE DAY.

&&

.MARINE...SFC RIDGE AXIS OVER THE AREA WILL SHIFT NORTHWARD INTO
TOMORROW WITH SOUTH TO SOUTHEAST WINDS BECOMING MORE EASTERLY BY
SATURDAY AFTERNOON. WINDS SPEEDS WILL REMAIN AOB 15 KTS WITH SEAS
AROUND 2-3 FEET.

SUN-WED (PREV)...HIGH PRESSURE ALOFT BUILDS IN WAKE OF U/L TROF
OVER THE WEEKEND. SURFACE HIGH PRESSURE TO THE NORTH WILL BRING
INCREASING ONSHORE WINDS WITH LENGTHENING EASTERLY FETCH RESULTING
IN A BUILDING SWELL COMPONENT. HEADLINES MAY BE NEEDED FOR ALL THE
20-60NM LEGS EARLY NEXT WEEK (SCEC AT THE VERY LEAST) WITH EASTERLY
WINDS INCREASING TO 15-20KT AND COMBINED SEA HGTS APPROACHING SCA
THRESHOLD.

&&

.FIRE WEATHER...THUNDERSTORM ACTIVITY EXPECTED TO BE MORE ISOLATED
SATURDAY AFTERNOON BUT WILL STILL HAVE THE POTENTIAL TO PRODUCE
CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS. A MORE STEADY
ONSHORE FLOW WILL KEEP RH VALUES ABOVE CRITICAL LEVELS.

SUN-MON...CRITICAL FIRE WEATHER CONDITIONS NOT EXPECTED...HOWEVER
MINIMUM RELATIVE HUMIDITY VALUES IN THE LOWER 40S NORTH AND WEST OF
INTERSTATE 4 WILL BE POSSIBLE EACH AFTERNOON...WITH STRENGTHENING
EASTERLIES RESULTING IN INCREASING LDSI VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  86  70  85 /  20  20  10  20
MCO  70  91  70  90 /  20  20  10  20
MLB  72  86  73  86 /  20  20  10  20
VRB  70  86  71  85 /  20  20  10  20
LEE  71  91  70  91 /  20  20  10  20
SFB  71  91  71  90 /  20  20  10  20
ORL  72  91  71  90 /  20  20  10  20
FPR  69  85  70  86 /  20  20  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX....CRISTALDI
Hazardous weather outlook, May 27, 10:15 AM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT FRI MAY 27 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-272100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1015 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
AN UPPER LEVEL DISTURBANCE OVER CENTRAL FLORIDA WILL COMBINE WITH
INCREASING MOISTURE AND THE EAST AND WEST COAST SEA BREEZES TO
PRODUCE SCATTERED SHOWERS AND LIGHTNING STORMS ACROSS EAST CENTRAL
FLORIDA THIS AFTERNOON. THE BEST CHANCE FOR STORMS THROUGH EARLY
AFTERNOON WILL BE ACROSS OKEECHOBEE...INDIAN RIVER...SAINT LUCIE AND
MARTIN COUNTIES. THIS WILL OCCUR AS BOTH THE EAST COAST SEA BREEZE
AND LAKE OKEECHOBEE BREEZE DEVELOP AND BEGIN TO INTERACT.

BEGINNING IN THE EARLY AFTERNOON...STORMS WILL DEVELOP FARTHER NORTH
ALONG THE EAST COAST SEA BREEZE IN BREVARD AND VOLUSIA COUNTIES...AND
OVER LAKE COUNTY AS THE GULF SEA BREEZE APPROACHES FROM THE WEST
COAST. STORM COVERAGE AND INTENSITY WILL INCREASE OVER THE REMAINDER
OF EAST CENTRAL FLORIDA DURING PEAK DAYTIME HEATING AND AS ADDITIONAL
THUNDERSTORM OUTFLOW BOUNDARY INTERACTIONS TAKE PLACE.

DUE TO THE PRESENCE OF COOL AIR ALOFT...STORMS WILL HAVE THE POTENTIAL
TO PRODUCE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS
AND TORRENTIAL RAINFALL AS THEY MOVE EAST AT 10 MPH. PONDING OF WATER
IS POSSIBLE ON ROADWAYS AND IN OTHER LOW LYING AREAS.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS COMING OFF THE MAINLAND...MAINLY FROM SEBASTIAN INLET NORTH
...WILL BE CAPABLE OF PRODUCING GUSTY WINDS...LOCALLY HEAVY RAIN AND
CLOUD TO WATER LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE A SLIGHT CHANCE FOR LIGHTNING STORMS...MAINLY ACROSS
THE INTERIOR...THROUGH THE HOLIDAY WEEKEND.

ONSHORE WINDS AND LONGER PERIOD SWELLS ARE FORECAST TO INCREASE
THE RIP CURRENT RISK FOR SUNDAY AND MEMORIAL DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WIMMER/CRISTALDI

In the hours before

Special weather statement, May 27, 1:36 PM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
136 PM EDT FRI MAY 27 2011

FLZ054-059-271815-
INDIAN RIVER-ST. LUCIE-
136 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER INDIAN RIVER AND NORTHEAST
SAINT LUCIE COUNTIES...

* UNTIL 215 PM EDT.

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
FROM 6 MILES SOUTH OF VERO LAKE ESTATES TO 7 MILES SOUTHWEST OF
LAKEWOOD PARK...MOVING EAST AT 5 MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.

LAT...LON 2745 8055 2775 8058 2775 8042 2771 8040
      2772 8039 2775 8040 2775 8038 2768 8035
      2769 8035 2762 8034 2754 8030 2751 8030
      2746 8028
TIME...MOT...LOC 1735Z 334DEG 3KT 2766 8051 2760 8049
          2747 8050

CRISTALDI
Special weather statement, May 27, 3:04 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
304 PM EDT FRI MAY 27 2011

FLZ058-271945-
OKEECHOBEE-
304 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER OKEECHOBEE COUNTY...

* UNTIL 345 PM EDT.

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 8 MILES
SOUTHWEST OF FORT DRUM BETWEEN HIGHWAYS 68 AND 724. THE STORM WAS
DRIFTING EAST AT 5 MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2729 8100 2731 8104 2736 8104 2738 8106
      2739 8112 2746 8117 2749 8121 2754 8121
      2758 8116 2764 8113 2764 8078 2757 8078
      2756 8075 2738 8068 2725 8084 2723 8098
TIME...MOT...LOC 1902Z 260DEG 6KT 2747 8090

CRISTALDI
Special weather statement, May 27, 4:04 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
404 PM EDT FRI MAY 27 2011

FLZ141-147-272045-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
404 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN BREVARD
COUNTY...SOUTHEASTERN VOLUSIA COUNTY...

* UNTIL 445 PM EDT.

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
MAYTOWN...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE APOLLO BEACH...BETHUNE BEACH AND ELDORA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2894 8082 2894 8081 2885 8076 2883 8077
      2887 8080 2885 8081 2886 8082 2885 8082
      2881 8079 2877 8082 2879 8084 2875 8084
      2868 8088 2876 8106 2908 8092 2908 8091
TIME...MOT...LOC 2002Z 208DEG 13KT 2881 8092

BOWEN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:49 PM EDTAreal Flood AdvisoryMLBLake56 min
May 27, 1:36 PM EDTSpecial Weather StatementMLBIndian River39 min
May 27, 3:04 PM EDTSpecial Weather StatementMLBOkeechobee41 min
May 27, 4:04 PM EDTSpecial Weather StatementMLBSeminole41 min
May 27, 6:06 PM EDTSevere Thunderstorm WarningMLBLake39 min
May 27, 6:43 PM EDTSevere Thunderstorm WarningMLBLake47 min
May 27, 7:06 PM EDTSevere Thunderstorm WarningMLBLake, Orange39 min
May 27, 7:30 PM EDTAreal Flood AdvisoryMLBLake, Orange2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.